Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 111, NWS Des Moines, IA

June 9, 2011Audubon County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 9, 2011, 9:55 AM CDT for Audubon County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 9:55 AM CDT (14:55 UTC)
Expired
Jun 9, 2011, 10:33 AM CDT
In force
38 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Audubon County, IA

The radar

The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 2.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WUUS53 KDMX 091455
SVRDMX
IAC009-091545-
/O.NEW.KDMX.SV.W.0111.110609T1455Z-110609T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
955 AM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUDUBON COUNTY IN WEST CENTRAL IOWA...

* UNTIL 1045 AM CDT

* AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ELK HORN...OR 15 MILES NORTHWEST OF
  ATLANTIC...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUDUBON...KIMBALLTON...EXIRA AND AUDUBON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4172 9510 4187 9477 4186 9476 4160 9473
      4152 9504 4159 9505 4160 9509 4160 9510
TIME...MOT...LOC 1456Z 243DEG 23KT 4161 9510
WIND...HAIL <50MPH 1.00IN

$$
3 follow-up statements
902 
WWUS53 KDMX 091515
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1015 AM CDT THU JUN 9 2011

IAC009-091545-
/O.CON.KDMX.SV.W.0111.000000T0000Z-110609T1545Z/
AUDUBON IA-
1015 AM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
AUDUBON COUNTY UNTIL 1045 AM CDT...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR AUDUBON...OR 18 MILES NORTH OF ATLANTIC...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  AUDUBON...EXIRA AND AUDUBON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4187 9478 4186 9476 4160 9473 4156 9490
      4177 9499
TIME...MOT...LOC 1515Z 243DEG 23KT 4166 9495
WIND...HAIL <50MPH 1.00IN

$$
383 
WWUS53 KDMX 091526
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1026 AM CDT THU JUN 9 2011

IAC009-091545-
/O.CON.KDMX.SV.W.0111.000000T0000Z-110609T1545Z/
AUDUBON IA-
1026 AM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
AUDUBON COUNTY UNTIL 1045 AM CDT...

AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR AUDUBON...OR 22 MILES NORTH OF ATLANTIC...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN AUDUBON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4178 9485 4180 9476 4186 9476 4160 9473
      4159 9478
TIME...MOT...LOC 1526Z 243DEG 23KT 4170 9487
WIND...HAIL <50MPH 1.00IN

$$
649 
WWUS53 KDMX 091533
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1033 AM CDT THU JUN 9 2011

IAC009-091543-
/O.CAN.KDMX.SV.W.0111.000000T0000Z-110609T1545Z/
AUDUBON IA-
1033 AM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDUBON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF  
THE WARNED AREA.

LAT...LON 4178 9485 4180 9476 4186 9476 4160 9473
      4159 9478
TIME...MOT...LOC 1533Z 243DEG 23KT 4171 9481

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:19 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 9, 7:19 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
719 AM CDT THU JUN 9 2011

.UPDATE...
BACKED OFF POPS SLIGHTLY AFTER 15Z THINKING WAA WILL WANE
SUFFICIENTLY TO DECREASE COVERAGE.  FORECAST ALREADY SENT...BUT
TRACE ECHOES JUST BEGINNING TO FILL IN FROM MCS TOWARD KSUX ARE
DISCONCERTING.  THIS COULD INDICATE MORE ELEVATED...NON-LOW LEVEL
JET BASED...WAA MAY CONTINUE TO FIRE CONVECTION THROUGH THE MORNING
ALONG BAROCLINIC ZONE.

ADDED 12Z TAF DISCUSSION.

&&

.SHORT TERM /TONIGHT/...
INCREASING WARM AIR/THETA-E ADVECTION CONTINUES TO LIFT
NORTHWARD INTO IA EARLY THIS MORNING.  EFFECTIVE SHEAR AND SRH
CONTINUES TO ORGANIZE CONVECTION SUFFICIENTLY TO REALIZE 200-500
J/KG HAIL CAPES AND MULTIPLE SUB SEVERE HAIL REPORTS.  MOISTURE
TRANSPORT/CONVERGENCE ALONG 305K ISENT SFC JUST ABOVE INVERSION IS
ALSO FEEDING MCS BUT FLOW IS RELATIVELY WEAK AT THIS LEVEL...ONLY
10-15KTS INTO IA...LIKELY KEEPING MCS FROM BEING TOO SIGNIFICANT SVR
WISE OR WITH HEAVY RAINS.  PWS ABOVE 1.5 AND WARM CLOUD DEPTHS
12-13K FT ARE IN SOURCE REGION HOWEVER SO PATCHY HEAVY RAINS WILL
CONTINUE TO BE A THREAT INTO THE EARLY MORNING.  RECENT DRY
CONDITIONS WILL LIKELY LIMIT FLASH FLOOD POTENTIAL FOR THIS ROUND
TODAY...BUT POTENTIAL WILL HAVE TO BE WATCHED LATER.

EXPECT THIS MCS TO FADE LATER THIS MORNING AS WAA WANES...TYPICAL
DIURNAL TREND...SO HAVE LOWERED POPS INTO CHANCES THIS AFTERNOON.
VARIOUS HIGH RES WRF RUNS SUGGEST BETTER POTENTIAL EARLY THIS
MORNING...AND THEN AGAIN BEYOND THIS VALID PERIOD INTO THIS EVENING.

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
FOR TONIGHT...A SHORTWAVE PUSHES ACROSS THE NORTHERN/CENTRAL PLAINS
WHILE A WARM FRONT LIFTS NORTH/NORTHEAST ACROSS THE CWA.  STRONG
OVER RUNNING WILL SET UP AND WE WILL BE SETTING THE STAGE FOR HEAVY
RAIN AGAIN TONIGHT...THIS TIME OVER THE NORTH/NORTHEAST.  IN
ADDITION TO THIS...THE NAM IS SUGGESTING A SPEED MAX LIFTING ACROSS
THE SOUTHWEST LATE THIS AFTERNOON OR EARLY EVENING.  THIS FEATURE
WILL INCREASE THE SHEAR ACROSS THAT AREA AND WITH STEEP LAPSE RATES
AND AND SURFACE BASED CAPES OF 3500+ J/KG ALL MODES OF SEVERE
WEATHER POSSIBLE AT LEAST INITIALLY.  HAIL AND WIND THE MOST LIKELY
WITH ISOLATED TORNADOES ALSO POSSIBLE.  FRIDAY ANOTHER SHORT WAVE
FINALLY SHOVES THE COLD FRONT SOUTH AND EAST TAKING THE PRECIP
THREAT WITH IT.  HOWEVER...PRETTY COLD AIR ALOFT SO I AM NOT
CONVINCED THAT WE WONT SEE ONE MORE ROUND OF STRONG STORMS IN THE
AFTERNOON BEFORE EXITING.  ZONAL FLOW THEN FOR SATURDAY INTO SUNDAY
AND NO SHORTWAVES PROGGED TO PUSH ACROSS THE FLOW SHOULD DRY THINGS
OUT A BIT BEFORE WARM ADVECTION RETURNS FOR LATE SUNDAY/ SUNDAY
NIGHT AND MORE STORMS.  WARM FRONT HANGS ONCE AGAIN ACROSS THE
SOUTHWEST/SOUTHERN PORTIONS OF THE CWA FOR PERIODS OF STORMS
CONTINUING THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...09/12Z
LOW CONFIDENCE IN THIS FORECAST PERIOD DUE TO CONVECTION TRENDS.
THUNDER SHOULD CONTINUE TO AFFECT KDSM/KOTM EARLY THIS MORNING
FOLLOWED BY RELATIVELY LULL ACROSS SITES LATER TODAY.  THUNDER IS
POSSIBLE DURING THIS PERIOD...BUT DID NOT WANT TO CARRY CB WORDING
THROUGH ENTIRE PERIOD.  BETTER CHANCES WILL BE TONIGHT WHEN SYSTEM
UPSTREAM APPROACHES.  CIGS WILL LOWER TO AT LEAST MVFR TONIGHT IN
STEADY ELY WIND.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION...BSS
LONG TERM...FAB
Hazardous weather outlook, Jun 9, 4:53 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
453 AM CDT THU JUN 9 2011

IAZ004>007-015>017-023>028-033>039-049-050-101200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-
453 AM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING BETWEEN THE
HIGHWAY 20 AND HIGHWAY 30 CORRIDOR. LARGE HAIL...DAMMING WIND AND
HEAVY RAINFALL ARE POSSIBLE WITH THE STORMS. LATER THIS AFTERNOON
ADDITIONAL THUNDERSTORMS WILL DEVELOP MAINLY SOUTH OF THE HIGHWAY
20 CORRIDOR THEN LIFT ACROSS THE AREA TONIGHT. LARGE HAIL...DAMAGING
WIND AND HEAVY RAINFALL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY NIGHT...MAINLY EAST
OF INTERSTATE 35. THE RISK OF SEVERE STORMS IS LOW. ADDITIONAL
CHANCES FOR THUNDERSTORMS RETURNS SUNDAY NIGHT THROUGH EARLY
WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING MAINLY
SOUTH OF HIGHWAY 20.

IAZ044>048-057>062-070>075-081>086-092>097-101200-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
453 AM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH EARLY MORNING THEN
REDEVELOP LATER THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL...LARGE
HAIL AND DAMAGING WIND WILL BE THE MAIN THREAT. AN ISOLATED
TORNADO IS POSSIBLE THIS AFTERNOON AND EVENING MAINLY SOUTH OF
INTERSTATE 80 AND WEST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH FRIDAY NIGHT. THE
RISK OF SEVERE STORMS IS GENERALLY LOW. HOWEVER...THERE IS A
SLIGHT RISK OF SEVERE STORMS MAINLY SOUTH OF INTERSTATE 80 AND
EAST OF INTERSTATE 35 FRIDAY. HEAVY RAINFALL...LARGE HAIL AND
DAMAGING WIND ARE THE MAIN THREATS. ADDITIONAL CHANCES FOR
THUNDERSTORMS RETURNS SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS
TOO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT.

FAB

In the hours before

Local storm report, Jun 9, 9:30 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
930 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     HAIL             1 E URBANDALE           41.64N 93.71W
06/09/2011  E0.88 INCH       POLK               IA   TRAINED SPOTTER

            NICKEL HAIL ONGOING AT 926 AM.

&&

SSEARCY
Local storm report, Jun 9, 9:33 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
933 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HAIL             5 NNW DES MOINES        41.64N 93.66W
06/09/2011  E1.75 INCH       POLK               IA   TRAINED SPOTTER

            30TH AND AURORA

&&

BF
Local storm report, Jun 9, 9:35 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
935 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     HAIL             URBANDALE               41.64N 93.74W
06/09/2011  E1.75 INCH       POLK               IA   TRAINED SPOTTER

            MAINLY NICKEL AND QUARTER HAIL WITH A FEW THE SIZE OF
            GOLFBALLS AT THE URBANDALE GOLF AND COUNTRY CLUB

&&

CCOGIL
Local storm report, Jun 9, 9:36 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
936 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HAIL             1 SE CLIVE              41.60N 93.76W
06/09/2011  E1.00 INCH       POLK               IA   TRAINED SPOTTER

            AT WOI-TV

&&

SSEARCY
Local storm report, Jun 9, 9:38 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
938 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     HAIL             4 N DES MOINES          41.64N 93.62W
06/09/2011  E1.00 INCH       POLK               IA   LAW ENFORCEMENT

&&

SSEARCY
Local storm report, Jun 9, 9:40 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
940 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             DES MOINES              41.58N 93.62W
06/09/2011  E1.00 INCH       POLK               IA   TRAINED SPOTTER

            INTERSECTION OF 12TH AND SHAWNEE...HIGHLAND PARK AREA

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:18 PM CDTSevere Thunderstorm WarningDMXJasper28 min
Jun 8, 7:40 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama34 min
Jun 9, 1:18 AM CDTSevere Thunderstorm WarningDMXGreene27 min
Jun 9, 2:47 AM CDTSevere Thunderstorm WarningDMXJasper33 min
Jun 9, 7:27 AM CDTSevere Thunderstorm WarningDMXPolk33 min
Jun 9, 8:53 AM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren52 min
Jun 9, 9:16 AM CDTRiver Flood WarningDMXMadison, Warren8 days
Jun 9, 9:39 AM CDTSevere Thunderstorm WarningDMXJasper, Polk19 min
Jun 9, 1:50 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie32 min
Jun 9, 2:01 PM CDTRiver Flood WarningDMXMahaska, Wapello65 hr
Jun 9, 2:01 PM CDTRiver Flood WarningDMXWapello3 days
Jun 9, 2:01 PM CDTRiver Flood WarningDMXMadison, Warren52 hr
Jun 9, 2:01 PM CDTRiver Flood WarningDMXMahaska, Marion63 hr
Jun 9, 3:44 PM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Boone, Carroll and 25 more12 hr
Jun 9, 4:54 PM CDTSevere Thunderstorm WarningDMXDavis25 min
Jun 9, 6:28 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.